# SDR IPXA2019090546386

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 60,810 hours, 19,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLIGHT DECK FWD ENTRY DOOR EMERGENCY EXIT GIN FLOOR ILLUMINATION LAMPS INOP. REMOVED ENTRY DOOR EMERGENCY SIGN LENS FOUND FLOOR ILLUMINATION LAMP HOLDER ASSEMBLY MISSING. R&R'ED EXIT SIGN REF AMM 33 51 01 OPS CKS NORMAL PER SAME.
